# SDR SWIA202157254

- Difficulty date: February 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DD3 MID CENTER OF PAX DOOR CORRODED P/N 601R318056-1   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED INTERCOSTAL DD3 MID CENTER OF PAX DOOR IAW CRJ 200 SRM 51-40-11, 51-42-06 & 51-42-21 & SKY CARD 51-900-1003-SKY FORM 337 IS ATTACHED REF CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  NO WEIGHT CHANGE
